# SDR ABXA20170511025

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T2524
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FAILSAFE STRAP AT LEFT BS 955. THE FAILSAFE WAS REPAIRED. AIRPLANE WAS GROUNDED.
